# SDR ABXA20230803153

- Difficulty date: August 3, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 94,095 hours, 24,221 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED SKBO. AT ABOUT 2000Z AT FL240 WE GOT A MASTER WARNING ASSOCIATED WITH A “MN CARGO DOOR” DISCRETE LIGHT. WE RAN THE QRH AND RETURNED TO BOG. THE CABIN PRESSURIZATION GAVE NO INDICATION OF AN OPEN DOOR AND THE DISCRETE LIGHT WENT OUT ON APPROACH INTO BOG. WE ELECTED TO LAND OVERWEIGHT AT 325,800LBS RATHER THAN A CIRCLE ABOVE 12,000’ AND UNABLE TO DESCEND DUE TO HIGH TERRAIN. WE DECLARED AN EMERGENCY AND ENTERED OVERWEIGHT LANDING IN THE LOGBOOK AS WELL AS THE WRITE UP FOR THE MAIN CARGO DOOR ANNUNCIATION. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED INSPECTION TO VERIFY DOOR WAS CLOSED. DOOR INDICATION WAS DEFERRED IAW MEL 52-71-2. AIRCRAFT WAS RETURNED TO SERVICE.
